debaser is correct that this is a medication that should be taken on a regular basis.
The half life of Klonopin (clonazepam) is 35 hours. What this means in 35 hours after taking a dose, half of the drug is still circulating in your system. In another 35 hours, half of that which was left at the first 35 hours, is circulating. And so on and so on, until it is gone, providing you are not taking anymore. If you are taking your daily dosages, then you maintain a steady therapeutic dose; the
optimal dosage needed to alleviate disorder symptoms.
Very simply put, Klonopin slows the brain down, through a form of
sedation You could try cutting back to .5 mg twice daily on a schedule. That would give your body a chance to adjust to the new medication.
I would suggest you contact your Dr. and explain how you passed out at your desk.
You have been advised well by the members .
Take care and keep on talking with us.